Simple Search:

Rigidity of some classes of Lie algebras in connection to Leibniz algebras


Citation

Abdulkareem, Abdulafeez Olalekan and Rakhimov, Isamiddin Sattarovich and Said Husain, Sharifah Kartini (2013) Rigidity of some classes of Lie algebras in connection to Leibniz algebras. In: 21st National Symposium on Mathematical Sciences (SKSM21), 6-8 Nov. 2013, Penang, Malaysia. (pp. 702-707).

Abstract / Synopsis

In this paper we focus on algebraic aspects of contractions of Lie and Leibniz algebras. The rigidity of algebras plays an important role in the study of their varieties. The rigid algebras generate the irreducible components of this variety. We deal with Leibniz algebras which are generalizations of Lie algebras. In Lie algebras case, there are different kind of rigidities (rigidity, absolutely rigidity, geometric rigidity, e.t.c.). We explore the relations of these rigidities with Leibniz algebra rigidity. Necessary conditions for a Lie algebra to be Leibniz rigid are discussed.


Download File

[img]
Preview
PDF (Abstract)
Rigidity of some classes of Lie algebras in connection to Leibniz algebras.pdf

Download (33kB) | Preview

Additional Metadata

Item Type: Conference or Workshop Item (Paper)
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1063/1.4887675
Publisher: AIP Publishing LLC
Keywords: Contraction and degeneration; Degeneration invariants; Rigid algebras; Zariski closure
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 12 Oct 2016 11:47
Last Modified: 12 Oct 2016 11:47
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1063/1.4887675
URI: http://psasir.upm.edu.my/id/eprint/35278
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item